I understand that as I go thru chemo (taxotere & cytoxan) that blurred vision is a side effect, as some cells ? in the eye are fast growing and destroyed easily. Are there any long term side effects or should I expect my vision to have changed by the time I'm finished with treatment? Thanks!
Most of the problems I see are related to drying and irritation of the conjunctiva and cornea which results in dry, scratchy, irritable, burning, sometimes blurry eyes. I recommend artificial tears like Thera Tears as needed and if irritation or bluriness becomes more than an intermittant problem, you should call your ophthalmologist for a checkup. Permanant damage is not something I have seen, although cataract formation can sometimes be increased somewhat - just from my experience. Good Luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.